Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone Combining Lexapro and Lamictal? Ann1983

Posted by flipsactown on September 13, 2004, at 0:29:23

In reply to Anyone Combining Lexapro and Lamictal?, posted by Ann1983 on September 12, 2004, at 18:30:26

I have been on Lexapro, currently at 30mg, for over 3 months. 45 days after taking Lexapro, my unipolar depression(no mania) started lifting and continued to lift until my depression totally disappeared. I have been taking AD's over 13 years and the very first AD I took was Prozac which I took for 7 years up until it finally pooped out. Prozac saved my life as I had severe depression exacerbated by chronic back pain.

I have taken many AD's usually in combo with Prozac or Zoloft. I have taken Effexor, Celexa, Paxil, Wellbutrin, Remeron, Lamictal and Lithium. I have only experienced withdrawal from Effexor which I took only briefly,

Lexapro has been as effective to me as Prozac. As far as being on AD's for the rest of my life, I will do what I have to if it will increase my quality of life. Anyone who has experienced severe depression knows what I am talking about. I would rather take AD's the rest of my life, as long as it is effective, then be depressed. Hope this helps. Good luck to you.

FST

> Hi All,
> I am new to this message board. I have been on meds for 1 1/2 years. Tried many combos. Currently taking 10 mg Lexapro in AM and 200 mg Lamictal in evening. Combined with 1 mg Xanax XR. I suffer from GAD, panic attacks and anxiety. My symptons are shortness of breath and sometimes dizzyness or get the feeling like I have a head cold with that light-headedness. Anyway, I am wondering if I should continue taking meds forever or what. I hear withdrawl is terrible. I recently tried to stop Lexapro and became very depressed. That was not one of my original symptoms. Just finished reading the book Your Drug May Be Your Problem by Peter R. Breggin, MD and David Cohen, PhD. Now I am really confused. The book is all about how meds are prescribed freely without the real understanding of the long-term affects. Also, that doctors give everyone a "disease" name like Bi-Polar, etc. And that no one needs meds. I don't think the book is all true, but it does make me question some things. If anyone has similar meds and symptons as I do, please, reply to me. I really don't know what to do next....
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:flipsactown thread:109458
URL: http://www.dr-bob.org/babble/20040909/msgs/390176.html